# SDR HNAA2013052100300

- Difficulty date: May 18, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8102
- Aircraft serial: 281
- Aircraft time: 39,864 hours, 59,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE FLOOR EMERGENCY LIGHT INOP AT ROW 4DF.  R & R BULB AT 4DF, OPS CHECKED GOOD.
